# SDR WX0A2015072172742

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 34,927 hours, 24,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG DOOR NOT CLOSED, FAULT APPEARED ON ECAM.  AFTER ALL CHECKLISTS WERE COMPLETED RT MAIN GEAR DOOR REMAINED OPENED.  ACCOMPLISHED WITHOUT 1570 319 NO4 & ERO 3231-001.  OPERATIONS & LEAKS CHECK GOOD, NO LEAKS NOTED IAW AMM 32-33-00, 32-31-00 & 32-12-16.  THIS ACTION CLEARS DMI 17898 & MEL 32-12-01A.  MCC NOTIFIED & ALL PLACARD REMOVED.
